Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

The method of small forms in the problem of existence of the limit cycles of a system of the second-order

Annotation

The problem of existence of limit cycles of a system of the second-order differential equations with a vector parameter is investigated; the repre¬senta¬¬¬tion of a solution of the system is received; theorems about the number of limit cycles are given.

Keywords

limit cycle; polynomial; prime roots; roots of even and odd multiplicity

Full-text in one file

Download

UDC

517.929

Pages

812-813

Section of issue

Articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.